# SDR WX0500013

- Difficulty date: January 31, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105607001
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - CREW REPORTED EMERGENCY LIGHT FLOOR TRACK BROKEN AT ROW 30.  MAINTENANCE REMOVED AND REPLACED FLOOR TRACK COVER AT ROW 30DEF.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
